Back to Search
Start Over
Limit distributions of order statistics with random indices in a stationary Gaussian sequence.
- Source :
-
Communications in Statistics: Theory & Methods . 2017, Vol. 46 Issue 14, p7099-7113. 15p. - Publication Year :
- 2017
-
Abstract
- In this article, we study the limit distributions of the extreme, intermediate, and central order statistics (os) of a stationary Gaussian sequence under equi-correlated setup. When the random sample size is assumed to converge weakly and to be independent of the basic variables, the sufficient (and in some cases the necessary) conditions for the convergence are derived. Finally, we show that the obtained result for the maximum os, with random sample size, is also applicable in the case of the non constant correlation case. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 03610926
- Volume :
- 46
- Issue :
- 14
- Database :
- Academic Search Index
- Journal :
- Communications in Statistics: Theory & Methods
- Publication Type :
- Academic Journal
- Accession number :
- 122691377
- Full Text :
- https://doi.org/10.1080/03610926.2016.1148732